Publications

Export 18 results:
Author Title Type [ Year(Desc)]
Filters: Author is Brad Lackey  [Clear All Filters]
1996
D. Bao and Lackey, B., A Hodge decomposition theorem for Finsler spaces, Comptes rendus de l'Académie des sciences. Série 1, Mathématique, vol. 323, pp. 51–56, 1996.
2002
B. Lackey, On the Gauss–Bonnet Formula in Riemann–Finsler Geometry, Bulletin of the London Mathematical Society, vol. 34, pp. 329–340, 2002.
2012
J. DE Grant and Lackey, B., On Galilean connections and the first jet bundle, Central European Journal of Mathematics, vol. 10, pp. 1889–1895, 2012.